# SDR QXEA200800919

- Difficulty date: August 15, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 12,892 hours, 12,314 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 0277
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - LT SIDE BRAKE SMOKING AFTER TAXI TO THE GATE.  MAINTENANCE REPLACED BOTH LT BRAKES AND TIRES.  OPERATIONAL CHECKS GOOD.  RETURNED TO SERVICE.  (S)
